Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2015-5pp.426-431

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
T.E. Churkina, "The stability of periodic linear oscillations of a satellite about the direction of the major axis of an elliptic orbit," J. Appl. Math. Mech. 79 (5), 426-431 (2015)
Year 2015 Volume 79 Issue 5 Pages 426-431
DOI 10.1016/j.jappmathmech.2016.03.002
Title The stability of periodic linear oscillations of a satellite about the direction of the major axis of an elliptic orbit
Author(s) T.E. Churkina (Moscow Aviation Institute, Moscow, Russia, tatiana802@mail.ru)
Abstract The motion of a satellite about its centre of mass in a central Newtonian gravitational field in an elliptic orbit under arbitrary (both planar and spatial) perturbations is considered. The satellite is a rigid body, whose linear dimensions are small compared with the dimensions of the orbit. The special case of planar periodic motions of the satellite about the direction of the major axis of the orbit of its centre of mass is investigated. The regions of Lyapunov instability and the regions of stability in a first approximation are obtained in the parameter space of the problem.
Received 06 November 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100